MAUDE Adverse Event Report: BIOMET UK LTD. DELTA CER FEM HD 28/-3MM T1; BIOLOX DELTA CERAMIC FEM HD

BIOMET UK LTD. DELTA CER FEM HD 28/-3MM T1; BIOLOX DELTA CERAMIC FEM HD
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 12/01/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported, that: the patient underwent a left hip procedure on (b)(6) 2021.Subsequently, the patient suffers from hip pain and stiffness as well as limited exercise.The onset of complications was (b)(6) 2021.Patient outcome: a prolonged episode of care.
 
Additional Manufacturer Narrative
(b)(4).Initial report.Report source, foreign - event occurred in (b)(6).The customer has indicated that the product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported, that: the patient underwent a left hip procedure on (b)(6), 2021.Subsequently, the patient suffers from hip pain and stiffness as well as limited exercise.The onset of complications was (b)(6) 2021.Patient outcome: a prolonged episode of care.23 mar 2022 addi medical report received.
 
Additional Manufacturer Narrative
(b)(4).This final report is being submitted to relay supplemental information.Complaint summary: a review of the device history records identified no (related) deviations or anomalies during manufacturing  no product was returned or pictures provided; visual and dimensional evaluations could not be performed.Devices are used for treatment the reported product was reviewed for compatibility with the linked complaints with no issues noted.A review of complaint history found no additional related issues for this item and the reported part and lot combinations.Medical records were not provided.A definitive root cause could not be determined.No corrective actions, preventive actions, or field actions resulted after the investigation of this event.If any additional information is discovered or received that may adjust any conclusions or data, a supplemental report will be rendered accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
DELTA CER FEM HD 28/-3MM T1
Common Device Name
BIOLOX DELTA CERAMIC FEM HD
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK  CF31 3XA
Manufacturer (Section G)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK   CF31 3XA
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key13665923
Report Number3002806535-2022-00091
Device Sequence Number5466421
Product Code LZO
UDI-Device Identifier00887868271533
UDI-Public00887868271533
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K131684
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number650-1159
Device Lot Number3066346
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2022
Supplement Date Received by Manufacturer04/26/2022
Initial Report FDA Received Date03/04/2022
Supplement Report FDA Received Date04/27/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age61 YR
Patient SexMale
Patient Weight87 KG